# SDR REXA2022110202378

- Difficulty date: October 22, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 33,566 hours, 23,126 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Part number: 601R3180851
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT LOWER CENTERING PLATE IS CHAFE	REPAIRED AFT LOWER CENTERING PLATE
